# SDR DXTA2022091470350

- Difficulty date: September 13, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 120
- Aircraft serial: 6800187
- Aircraft time: 13,224 hours, 8,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRIMARY SEAL: RUBBING DAMAGE BY MAIN CABIN DOOR HANDLE OBSERVED ON AND AROUND PRIMARY AND ACOUSTIC DOOR SEAL AREA.
